# SDR IXKA9500020

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781821
- Condition: Malfunctioned
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL-MDW - FLT 79 - ON CLIMB-OUT, NR 8 LEADING EDGE SLAT SHOWS INTRANSIT WHEN FLAP ARE RAISED.  AIRCRAFT RETURNED TO ATL.  REMOVED AND REPLACED NR 8 LEADING EDGE SLAT ACTUATOR AS PER MM 27-31-32.  OPS CHECK OK.  (M)
